# SDR UPS99231054

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EXIT LIGHTS IN OVER HEAD INOP LEFT WING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.
